# SDR DL72W951586

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1030-1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, RT INBD SEAT TRACK CORRODED STA 1030 TO 1136, RT OUTBD TRACK CORRODED AT FS 1090 TO 1136 AND RT GALLEY TRACK CORRODED FS 1070 TO 1136.  REPLACED SECTIONS OF TRACK PER SRM 53-10-5.
